MAUDE Adverse Event Report: STRYKER GMBH FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

STRYKER GMBH FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X380MM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number 2337-1038S
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Date of Event 01/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
A post-market clinical evaluation of the treatment of femur fractures with the femoral nail piriformis fossa (pf) of the t2 alpha femur antegrade gt/pf nailing system subject 03-056.X-rays taken at 6-mo follow-up ((b)(6) 2023) : ap/lateral views of right femur demonstrate a well aligned and healing femoral shaft fracture.There may be some increased callus formation posteriorly but it does not appear to be united.X-rays on (b)(6) 2023 at 9-mo post-op appointment show increased callus but not bone consolidation.Plan is to manage conservatively and x-ray again at 12-month appointment.
 
Additional Manufacturer Narrative
The reported event of no bone consolidation could not be confirmed, since the device(s) were not returned for evaluation and no other additional information was received from the clinical site.More detailed information about the patient's medical history, the event details and the involved device(s) must be available to determine the root cause.   if any additional information becomes available, the investigation will be reopened and re-evaluated accordingly.H3 other text : device remains implanted in patient.

Brand Name
FEMORAL NAIL PF, RIGHT T2 ALPHA FEMUR ANTEGRADE Ø10X380MM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key17309562
Report Number0009610622-2023-00246
Device Sequence Number7120663
Product Code HSB
UDI-Device Identifier07613327288704
UDI-Public07613327288704
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K191271
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number2337-1038S
Device Catalogue Number23371038S
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/15/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age60 YR
Patient SexFemale
Patient Weight111 KG